Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Albuquerque, NM

June 26, 2007Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2007, 5:31 PM MDT for Quay County, New Mexico. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 5:31 PM MDT (23:31 UTC)
Expired
Jun 26, 2007, 6:30 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 45 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:35 PM MDTTSTM WND GST 58Tucumcari, NM
Jun 26, 5:52 PM MDTTSTM WND GST 59Tucumcari, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2091 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2091 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 262334
SVRABQ
NMC037-270030-
/O.NEW.KABQ.SV.W.0124.070626T2331Z-070627T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  QUAY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 630 PM MDT

* AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LOGAN TO MONTOYA...OR ALONG A LINE EXTENDING FROM 21
  MILES NORTHEAST OF TUCUMCARI TO 21 MILES WEST OF TUCUMCARI...AND
  MOVING SOUTH AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAN JON AND QUAY AROUND 555 PM MDT...
  RAGLAND AROUND 610 PM MDT...
  WHEATLAND AROUND 615 PM MDT...
  HOUSE AROUND 620 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3497 10303 3496 10328 3489 10328 3489 10338
      3480 10338 3480 10349 3469 10349 3469 10370
      3461 10370 3460 10411 3488 10410 3516 10409
      3525 10386 3524 10362 3538 10362 3540 10336
      3574 10337 3574 10303

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 262347
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT TUE JUN 26 2007

NMC037-270030-
/O.CON.KABQ.SV.W.0124.000000T0000Z-070627T0030Z/
QUAY-
547 PM MDT TUE JUN 26 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR QUAY COUNTY
UNTIL 630 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF SAN JON TO 10 MILES
SOUTH OF MONTOYA...OR ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF
NARA VISA TO 23 MILES SOUTHWEST OF TUCUMCARI...MOVING SOUTH AT 35
MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAN JON AND QUAY AROUND 600 PM MDT...
  RAGLAND AROUND 615 PM MDT...
  WHEATLAND AND FORREST AROUND 620 PM MDT...
  MCALISTER AND HOUSE AROUND 625 PM MDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS NEAR THE 
TUCUMCARI AIRPORT. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

LAT...LON 3497 10303 3496 10328 3489 10328 3489 10338
      3480 10338 3480 10349 3469 10349 3469 10370
      3461 10370 3460 10411 3488 10410 3516 10409
      3525 10386 3524 10362 3538 10362 3540 10336
      3574 10337 3574 10303

$$

DPORTER
000 
WWUS55 KABQ 270031
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT TUE JUN 26 2007

NMC037-270040-
/O.EXP.KABQ.SV.W.0124.000000T0000Z-070627T0030Z/
QUAY-
630 PM MDT TUE JUN 26 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR QUAY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS HAVE EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS 
AND GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE BEHIND THE LINE OF 
THUNDERSTORMS.

LAT...LON 3497 10303 3496 10328 3489 10328 3489 10338
      3480 10338 3480 10349 3469 10349 3469 10370
      3461 10370 3460 10411 3488 10410 3516 10409
      3525 10386 3524 10362 3538 10362 3540 10336
      3574 10337 3574 10303

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:01 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 26, 3:01 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT TUE JUN 26 2007

.DISCUSSION...SEVERE STORMS AND SEVERE T STORM WATCH ALREADY
UNDERWAY FOR NE...MUCH OF E CENTRAL AND A PORTION OF CENTRAL NM
EFFECTIVE TIL 10 PM MDT. SO THIS NEEDS TO BE A BIT TRUNCATED. BACK
DOOR FRONT HEADING INTO FAR NE NM...AS OF THIS WRITING JUST S OF
KCAO AND KRTN. THIS TO CONTINUE S AND W THROUGH THE NIGHT AND
SHOULD MAKE IT INTO E CENTRAL/SE NM AND UPPER AND MIDDLE RIO
GRANDE VALLEY BEFORE MIDNIGHT. QUITE RICH MOISTURE E CENTRAL AND
SE NM AND ONLY A SLIGHTLY LESSER DEGREE BEHIND BACK DOOR FRONT SO
MAJOR DEWPOINT INCREASE AT LEAST TO AND PERHAPS A LITTLE W OF
DIVIDE BY AT LEAST MID MORNING WED. EXPANDED STRONG TO SEVERE
STORM WORDING A LITTLE TO S AND W OVERNIGHT...BUT NOT SO MUCH AS
TO RENDER EARLIER HAZARDOUS WWEATHER OUTLOOK OBSOLETE. RAISED POPS
SOMEWHAT FOR TONIGHT S AND W TO NEAR OR A LITTLE S OF INTERSTATE
25 AND W TO E TORRANCE COUNTY. MOST OF REST OF FORECAST GRIDS
REQUIRED JUST MINOR TWEAKS AND CENTRAL TO W NM...AT LEAST BETWEEN
CENTRAL MT CHAIN W TO DIVIDE WILL SEE SIGNIFICANT UPTICK IN
CONVECTION WED AND THU WITH SLOW DECREASE AND RETRACTION OF
MOISTURE AND STORMS FROM W TO E FRI AND SAT. BACK TO WARMING AND
DRYING FOR SEVERAL DAYS THEREAFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  96  62  95 /   0   5   5   5
GALLUP..........................  48  92  55  90 /   0   5   5   5
GRANTS..........................  52  90  55  89 /   5  20  30  20
GLENWOOD........................  51  94  60  94 /   5  10  10  10
CHAMA...........................  45  80  46  81 /  20  30  30  20
LOS ALAMOS......................  56  83  54  80 /  20  20  50  20
RED RIVER.......................  42  70  42  74 /  50  30  50  30
TAOS............................  54  84  51  84 /  30  30  50  30
SANTA FE........................  60  82  57  83 /  20  30  50  30
SANTA FE AIRPORT................  61  86  59  86 /  20  20  50  30
ESPANOLA........................  60  88  57  89 /  20  20  40  20
ALBUQUERQUE HEIGHTS.............  69  91  67  90 /  10  20  50  20
ALBUQUERQUE VALLEY..............  64  94  63  93 /  10  20  50  20
ALBUQUERQUE FOOTHILLS...........  63  91  62  90 /  10  20  40  20
ALBUQUERQUE WEST MESA...........  66  95  64  93 /  10  20  40  20
SOCORRO.........................  62  90  63  90 /  10  20  50  20
SANDIA PARK/CEDAR CREST.........  54  86  53  84 /  10  30  50  30
MORIARTY/ESTANCIA...............  56  84  55  84 /  20  30  50  30
CARRIZOZO.......................  63  90  62  88 /  10  20  40  30
RUIDOSO.........................  54  78  55  79 /  20  30  50  30
RATON...........................  55  80  51  82 /  60  30  40  20
LAS VEGAS.......................  55  79  51  80 /  50  30  50  30
ROY.............................  58  78  57  79 /  50  30  40  20
CLAYTON.........................  61  81  61  84 /  60  20  30  20
SANTA ROSA......................  59  86  60  87 /  50  30  40  20
TUCUMCARI.......................  65  87  63  88 /  50  20  30  20
FORT SUMNER.....................  64  87  64  88 /  40  20  30  20
CLOVIS..........................  65  85  63  87 /  50  20  20  20
PORTALES........................  64  88  64  87 /  40  20  20  20
ROSWELL.........................  69  89  67  91 /  30  20  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 26, 5:43 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT TUE JUN 26 2007

NMZ001>021-026-271200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
543 AM MDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EAST SLOPES
OF THE SANGRE DE CRISTO MOUNTAINS...NORTHEAST PLAINS AND EAST
CENTRAL PLAINS FROM LATE THIS AFTERNOON THROUGH TONIGHT. THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH TONIGHT
IN COLFAX...CURRY...DE BACA...GUADALUPE...HARDING...MORA...
QUAY...ROOSEVELT...SAN MIGUEL...EASTERN TAOS AND UNION COUNTIES.

44

In the hours before

Special weather statement, Jun 26, 4:04 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 PM MDT TUE JUN 26 2007

NMZ005-262230-
NORTHEAST HIGHLANDS-
404 PM MDT TUE JUN 26 2007

...STRONG THUNDERSTORM MOVING OVER EAST CENTRAL COLFAX COUNTY...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES SOUTHEAST OF RATON CREWS
AIRPORT. MOVEMENT WAS NORTHWEST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RATON CREWS AIRPORT AND
INTERSTATE 25 BETWEEN RATON AND MAXWELL.

GUYER
Local storm report, Jun 26, 4:07 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WAGON MOUND             36.00N 104.71W
06/26/2007  E1.75 INCH       MORA               NM   PUBLIC

            HAIL COVERING THE ROAD, PEOPLE PULLED OVER ON SIDE. SOME
            CAR DAMAGE. BROKE DRIVERS WINDSHIELD.

&&

AA
Special weather statement, Jun 26, 4:16 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT TUE JUN 26 2007

NMZ005-011-262245-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-
416 PM MDT TUE JUN 26 2007

...LINE OF STRONG THUNDERSTORMS MOVING OVER CENTRAL SAN MIGUEL
COUNTY...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF VALMORA TO 15
MILES EAST OF ROMEROVILLE TO VILLANUEVA.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHAPELLE...LOS
MONTOYAS...MAES...SAN AUGUSTIN...SENA AND TRUJILLO.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 26, 4:32 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT TUE JUN 26 2007

NMZ007-262300-
FAR NORTHEAST PLAINS-
432 PM MDT TUE JUN 26 2007

...STRONG THUNDERSTORMS MOVING OVER UNION COUNTY...

AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER STRETCHING FROM CLAPHAM
NORTHWEST TO NEAR MOUNT DORA...CLAYTON LAKE STATE PARK...AND RURAL
NORTHEAST UNION COUNTY. MOVEMENT WAS SOUTHWEST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLAYTON LAKE STATE PARK
AND MOUNT DORA.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

GUYER
Local storm report, Jun 26, 4:37 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 S YATES               36.06N 103.90W
06/26/2007  E1.75 INCH       HARDING            NM   TRAINED SPOTTER

&&

DPORTER
Special weather statement, Jun 26, 5:21 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT TUE JUN 26 2007

NMZ005-006-012-013-018-262345-
CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-HARDING COUNTY-NORTHEAST
HIGHLANDS-QUAY COUNTY-
521 PM MDT TUE JUN 26 2007

...LINE OF STRONG THUNDERSTORMS MOVING OVER GUADALUPE...EASTERN SAN
MIGUEL...AND HARDING COUNTIES...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF PASTURA TO CONCHAS TO 16 MILES NORTHWEST
OF NARA VISA.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ANTON CHICO...BELL
RANCH...BUEYEROS...COLONIAS...CUERVO AND DILIA.

STRONG OUTFLOW WINDS UP TO 50 MPH WILL PRECEDE THESE BY 5 TO 10
MINUTES.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:12 PM MDTSevere Thunderstorm WarningABQHarding31 min
Jun 26, 2:03 PM MDTSevere Thunderstorm WarningABQColfax57 min
Jun 26, 3:01 PM MDTSevere Thunderstorm WarningABQColfax59 min
Jun 26, 3:21 PM MDTSevere Thunderstorm WarningABQSan Miguel54 min
Jun 26, 3:37 PM MDTSevere Thunderstorm WarningABQMora53 min
Jun 26, 4:21 PM MDTSevere Thunderstorm WarningABQHarding54 min
Jun 26, 4:49 PM MDTSevere Thunderstorm WarningABQUnion56 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.